Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Metallic taste in mouth after eating and loose stools, two white streaks on Tongue. Suggestion?

After I eat I get a metallic taste in my mouth, feel very gassy, will have a loose bowel movement and nausea , this only happens after I eat. I just completed a prescripition of 2 antibiotics that the doctor had me on for a ear infection , zpac was the first, the second I forgot the name but was a 10 day pill . I completed the antibiotics over 10 days ago, but just starting having thius taste and symptoms within the last week. I also notice that I have 2 white streaks on my tounge but can brush my tounge to remove it. ????
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
HYPERACIDITY AND GERD
AS THE REFUX CAUSES ACID TO COME UP IN PHARYNX AND CAUSE SYMPTOMPS AND WHITE STREAKS AR OF ACID
GET GASROLOENTEROLOGIST CONSULTATION TO FIND THE CAUSE
MEAN TIME TAKE SHORT METROGYL COURSE
ANTACID GEL TDS
LOT OF FLUIDS
LOW PROTEIN HIGH FIBER DIET
TRIAMSOLONE MOUTH PAIMT TO CLEAN TONGUE
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor